RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 1, Pages 121–127 (Mi mz9770)  

This article is cited in 1 scientific paper (total in 1 paper)

Some combinatorial identities

O. V. Sarmanov, B. A. Sevast'yanov, V. E. Tarakanov

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Abstract: The paper introduces a series of new combinatorial identities which allow one to find the value of the partial sums of some multiple power series. Examples are given of the application of these identities to the summation of infinite series and to the computation of the quantiles of discrete probability distributions.

Full text: PDF file (704 kB)

English version:
Mathematical Notes, 1972, 11:1, 77–80

Bibliographic databases:

Document Type: Article
UDC: 519.1
Received: 24.12.1970

Citation: O. V. Sarmanov, B. A. Sevast'yanov, V. E. Tarakanov, “Some combinatorial identities”, Mat. Zametki, 11:1 (1972), 121–127; Math. Notes, 11:1 (1972), 77–80

Citation in format AMSBIB
\Bibitem{SarSevTar72}
\by O.~V.~Sarmanov, B.~A.~Sevast'yanov, V.~E.~Tarakanov
\paper Some combinatorial identities
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 1
\pages 121--127
\mathnet{http://mi.mathnet.ru/mz9770}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=289321}
\zmath{https://zbmath.org/?q=an:0261.05012|0253.05010}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 1
\pages 77--80
\crossref{https://doi.org/10.1007/BF01366921}


Linking options:
  • http://mi.mathnet.ru/eng/mz9770
  • http://mi.mathnet.ru/eng/mz/v11/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Karatsuba, “On an Identity with Binomial Coefficients”, Math. Notes, 105:1 (2019), 145–147  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:543
    Full text:216
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019